# SDR DALA2022061304124

- Difficulty date: June 11, 2022
- Submitted: June 13, 2022
- Operation: Air carrier
- Aircraft: N320US
- Make and model: Airbus A320-211
- Aircraft serial: 213
- Aircraft time: 89,980 hours, 41,287 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Servo Control
- Condition: Inoperative
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

SHIP 3220 - HYD/DE - DUE TO LOSS OF GREEN HYDRAULIC SYSTEM, QRH REQUIRED GRAVITY GEAR EXTENSION. CORRECTIVE ACTION: FOUND BLOWN PACKING ON LEFT AILERON INBOARD SERVO CONTROLLER. REPLACED O-RING AND FILTER ELEMENT AT AILERON SERVO (33CE1). OPS AND LEAK CHECK GOOD. (8545736)
